# SDR SWAA2023011791586

- Difficulty date: January 14, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 47,007 hours, 24,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH AISLE EMERGENCY EXIT LIGHT AT ROW 14 AND 17 INOPERATIVE.   R & R POWER SUPPLY PACK AND BATTERY PACK IAW AMM 33-51-06.
